Diphenhydramine overdose antidote?

911. Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. The specific antidote for Diphenhydramine poisoning is physostigmine, usually given intravenously in a hospital. If you suspect Diphenhydramine overdose, contact emergency services (911).
Need Emergency. Medical Care. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo. Com/diphenhydramine-overdose/

Related Questions

How should I treat diphenhydramine overdose?

Go to ER. The national poison control center (1-800-222-1222) recovery is likely if the patient survives the first 24 hours. Normally this is treated with hydration and monitoring, occassionally treated with activated charcoal. Few patients actually die from an antihistamine overdose, unless there have been serious heart rhythm disturbances or breathing problems.
Call 911. You should not treat it - get emergency medical care. Treatment for Diphenhydramine O/D may include: administration of activated charcoal, intravenous fluids, intubation, Sodium Bicarbonate (Cardiac), Physostigmine, & benzodiazpines or barbituates for seizures. REF: https://overdoseinfo. Com/diphenhydramine-overdose/

Can someone die from a diphenhydramine overdose?

Potentially yes. If you or someone else has taken too much of benadryl, (diphenhydramine) or any other substance, call the national poison control center at 1-800-222-1222. For advice.

Can you really die from a diphenhydramine overdose?

Potentially yes. If you or someone else has taken too much of benadryl, (diphenhydramine) or any other substance, call the national poison control center at 1-800-222-1222. For advice.
Yes. Although death is not common from a diphenhydramine overdose - an overdose warrants prompt medical attention.

Is it a for sure death from diphenhydramine overdose?

Get help - Lethal. Diphenhydramine over doses are rare. Please don't use this drug or any other to overdose. Sometimes it may seem like suicide is the only way out of your problems. But there are options - getting help is the best option. Your problems can be worked through - but not if you are dead. If you are having active thought of suicide please have a relative or friend take you to the nearest er or call 911.

Is it common for someone to die of diphenhydramine overdose?

No. It's very unlikely. A person might sleep for a number of hours, but the breathing is not affected so dying is extremely unlikely.
Agree w Dr. Andrew. Death from diphenhydramine overdose is not common. O/D sx's can include: Inability to urinate, Blurred vision, Dry mouth, Enlarged pupils, dry eyes, Ringing in ears, Low blood pressure, Rapid heart rate, Agitation, Confusion, Convulsions, Delirium, Depression, Drowsiness, Hallucinations, sleepiness, Nervousness, Tremor, Unsteadiness & Dry, red skin. Overdoses warrant urgent medical attention.

Would a diphenhydramine overdose make you sleep?

Maybe. Diphenhydramine is in over the counter sleep meds. It is also known as benadryl, (diphenhydramine) a common antihistamine with a side effect of drowsiness. Sometimes there is an opposite effect, especially with young childen, elderly, or if too much is taken, and you don't sleep.

What are the side effects of a diphenhydramine overdose?

Benadryl (diphenhydramine) OD. Causes sleepiness, weakness, confusion, blurred vision, dry mouth, flushing, fever, shaking, hallucinations, and possibly seizures. If you suspect od get to an er!
Diphenhydramine O/D. sx's can include: Inability to urinate, Blurred vision, Dry mouth, Enlarged pupils, dry eyes, Ringing in ears, Low blood pressure, Rapid heart rate, Agitation, Confusion, Convulsions, Delirium, Depression, Drowsiness, Hallucinations, sleepiness, Nervousness, Tremor, Unsteadiness & Dry, red skin. An overdose warrants ER visit.